American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A28) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Chen-Lian Chuang. $*$-differential identities of prime rings with involution . Trans. Amer. Math. Soc. 316 (1989) 251-279. MR 937242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Charles Lanski. Correction to: ``Differential identities in prime rings with involution'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 291} (1985), no.\ 2, 765--787; MR0800262 (87f:16013)] . Trans. Amer. Math. Soc. 309 (1988) 857-859. MR 929671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles Lanski. Differential identities in prime rings with involution . Trans. Amer. Math. Soc. 291 (1985) 765-787. MR 800262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. S. Holland. Erratum to: ``$\sp{\ast} $-valuations and ordered $\sp{\ast} $-fields'' . Trans. Amer. Math. Soc. 267 (1981) 333. MR 621992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Samuel S. Holland. $\sp{\ast} $-valuations and ordered $\sp{\ast} $-fields . Trans. Amer. Math. Soc. 262 (1980) 219-243. MR 583853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles Lanski. Unitary invariance in algebraic algebras . Trans. Amer. Math. Soc. 245 (1978) 139-146. MR 511403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Handelman. Coordinatization applied to finite Baer *\ rings . Trans. Amer. Math. Soc. 235 (1978) 1-34. MR 0463230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ernest S. Pyle. The regular ring and the maximal ring of quotients of a finite Baer $\sp{\ast} $-ring . Trans. Amer. Math. Soc. 203 (1975) 201-213. MR 0364338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles Lanski. Regular elements in rings with involution . Trans. Amer. Math. Soc. 195 (1974) 317-325. MR 0354760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carl W. Kohls and William H. Reynolds. Embedding rings with a maximal cone and rings with an involution in quaternion algebras . Trans. Amer. Math. Soc. 176 (1973) 411-419. MR 0313302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1